# SDR 2005UALA00710

- Difficulty date: July 25, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 54,178 hours, 31,252 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 58781
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EEL LIGHTS AFT OF ROW 12 INOPERATIVE.  REPAIRED POWER CABLE AND FEEDER CABLE.
